MAUDE Adverse Event Report: STRYKER GMBH T2 - TARGETING ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH T2 - TARGETING ARM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18063212
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "when a drill was used to insert a screw from the posterior side of the calcaneus, the drill did not pass through the nail hole and instead contacted the front of the nail.The drill broke and the broken pieces remained inside the calcaneus.An additional skin cut was required to remove the drill from the bone, which extended the surgery time.".

Brand Name
T2 - TARGETING ARM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24753034
Report Number0008031020-2026-00514
Device Sequence Number21365630
Product Code LXH
UDI-Device Identifier04546540708496
UDI-Public04546540708496
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18063212
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age81 YR
Patient SexMale